# SDR IPXA2019061043070

- Difficulty date: February 20, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,700 hours, 16,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER WING BOX AT STA. 1219 - 1239 AND X=-101 HAS HEAVY CORROSION AND EXTENDS UNDER CORD ANGLE.REPAIRED CENTER WING TANK UPPER CENTER SKIN BETWEEN S-14 & S-15 AND STA. XCW=-87.5 TO XCW -97 CORROSION IAW VT-SAA EA 011-5730-01-A7787 REV. IR AND UPS EO MD11-5730-72851-A. (MINOR)
